MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT® MARYLAND FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT® MARYLAND FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB215
Medical Device Problem Codes Energy Output Problem (1431); Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: ni.Event description: ai translation: could you please send us a generator that is ready for use asap for tomorrow? we have a generator that is not working, and today we had to use the second one on site, but according to the operating room, it is not working properly.Tomorrow we need generators for several operations at the same time.[original french text].Additional information received from an applied medical representative via email on 17jun2025: there was no error message on the screen, end-of-activation sound and "ready" message on the generator even though the tissues had not fused at all.Serial number was confirmed [(b)(6)].At the beginning of the intervention, fusion was weak.Then there was no more fusion at all, even if no error message on the generator.Switching off the generator changed nothing.They tried to connect the clamp to another led generator and it fused, but only slightly.Tm was present with the healthcare user and it was stated by another surgeon he had the same problem last week with another eb215 handpiece [discarded], finding the fusion unsatisfactory but had not reported it.Type of intervention: used another manufacture handpiece.Patient status: no patient injury or illness was reported.
 
Additional Manufacturer Narrative
The event unit has returned to applied medical for evaluation.A follow-up report will be sent upon completion of the investigation.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit.However, the complainant¿s experience could not be replicated or confirmed as the event unit met current specifications.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event or confirm that a product malfunction occurred.Applied medical has performed a historical trend analysis and review of production records and no trends were identified.
 
Event or Problem Description
Procedure performed: ni.Event description: ai translation: could you please send us a generator that is ready for use asap for tomorrow? we have a generator that is not working, and today we had to use the second one on site, but according to the operating room, it is not working properly.Tomorrow we need generators for several operations at the same time.Original: pourriez-vous svp nous faire parvenir un générateur voyant de prêt en urgence pour demain ?nous avons un générateur qui ne fonctionne pas et aujourd¿hui nous avons dû nous servir du deuxième présent sur site, mais qui dixit le bloc opératoire ne fonctionnerait pas correctement.Demain nous avons besoin de générateurs pour plusieurs opérations en même temps.Additional information received from an applied medical representative via email on 17jun25: there was no error message on the screen, end-of-activation sound and "ready" message on the generator even though the tissues had not fused at all.Serial number was confirmed (b)(6).At the beginning of the intervention, fusion was weak.Then there was no more fusion at all, even if no error message on the generator.Switching off the generator changed nothing.They tried to connect the clamp to another led generator and it fused, but only slightly.Tm was present with the healthcare user and it was stated by another surgeon he had the same problem last week with another eb215 handpiece [discarded], finding the fusion unsatisfactory but had not reported it.Intervention: used another manufacture handpiece.Patient status: no patient injury or illness was reported.

Brand Name
VOYANT® MARYLAND FUSION DEVICE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22689425
Report Number2027111-2025-00678
Device Sequence Number8912199
Product Code GEI
UDI-Device Identifier00607915139353
UDI-Public(01)00607915139353
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K200598
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEB215
Device Catalogue Number101477727
Device Lot Number1537884
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR.
Patient SexUnknown